# SDR ASAA0640231

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 27,443 hours, 14,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 6 Slat
- Component: Slat Skin
- Component part number: 65C266013909
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT CHAFED ON AFT SIDE AT SLAT STA 278.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51 70 10.
